# SDR UIEA2020050800993

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,267 hours, 13,332 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN / APU FAULT.( APU DEFERRED IAW MEL 49-11-01A THIS IS A CAT "C" ITEM. APU ECU SHOWS "HIGH OIL TEMP" FAULT MDDR# 128079. TIME 22:49Z INT: JT DUE DATE 17MAY20. )
